Some connections between ergodic theory and the iteration of polynomials

Tom S. Pitcher Department of Mathematics, University of Southern California John R. Kinney Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332308

Arkiv for Matematik, 8, (1), 25-32, 1969.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{tom1969some,
  title={Some connections between ergodic theory and the iteration of polynomials},
  author={Tom S. Pitcher, and John R. Kinney},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442971729117},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={1},
  pages={25-32},
  year={1969},
}
Tom S. Pitcher, and John R. Kinney. Some connections between ergodic theory and the iteration of polynomials. 1969. Vol. 8. In Arkiv for Matematik. pp.25-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442971729117.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved